Alert archive / Georgia / River Flood Warnings in 2008
River Flood Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 4, 2008, 9:44 PM EDT for Clarke County, Greene County, Oconee County, Georgia. It took effect at Apr 6, 2008, 6:12 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 4, 2008, 9:44 PM EDT (01:44 UTC)
- In effect from
- Apr 6, 2008, 6:12 PM EDT
- Expired
- Apr 5, 2008, 12:21 PM EDT
- In force
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Clarke County, GA, Greene County, GA, Oconee County, GA
The radar
The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River near Penfield (PNFG1). The gauge peaked at 8.40 ft at Apr 6, 2008, 12:00 PM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 18 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02218300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 050144 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 944 PM EDT FRI APR 04 2008 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. GAC117-121-051544- /O.NEW.KFFC.FL.W.0002.080405T1434Z-080407T0336Z/ /APHG1.1.ER.080405T1434Z.080406T0600Z.080406T2136Z.NO/ 944 PM EDT FRI APR 04 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY, GA. HAS ISSUED A * FLOOD WARNING FOR THE BIG CREEK NEAR ALPHARETTA * FROM SATURDAY MORNING UNTIL SUNDAY EVENING * AT 9PM FRIDAY THE STAGE WAS...2.7 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 7.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 8.9 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON. * AT 9.0 FEET...ALPHARETTA GREENWAY EXPERIENCES SIGNIFICANT FLOODING AND RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 9.1 FEET ON JUL 3 2003. $$ GAC059-133-219-051544- /O.NEW.KFFC.FL.W.0003.080406T1112Z-080408T1104Z/ /PNFG1.1.ER.080406T1112Z.080407T1200Z.080408T0504Z.NO/ 944 PM EDT FRI APR 04 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY, GA. HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR PENFIELD * FROM SUNDAY MORNING UNTIL TUESDAY MORNING * AT 9PM FRIDAY THE STAGE WAS...5.2 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 14.5 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.0 FEET ON MAY 7 2003. $$
2 follow-up statements
000 WGUS82 KFFC 050754 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 AM EDT SAT APR 05 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC117-121-052154- /O.EXT.KFFC.FL.W.0002.080406T1200Z-080407T1300Z/ /APHG1.1.ER.080406T1200Z.080407T0000Z.080407T0700Z.NO/ 354 AM EDT SAT APR 05 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA * FROM TOMORROW MORNING UNTIL MONDAY MORNING * AT 03AM SATURDAY THE STAGE WAS 3.9 FEET AND RISING * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 7.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 7.3 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. $$ GAC059-133-219-052154- /O.EXT.KFFC.FL.W.0003.080406T2212Z-080407T2300Z/ /PNFG1.1.ER.080406T2212Z.080407T0600Z.080407T1700Z.NO/ 354 AM EDT SAT APR 05 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * FROM TOMORROW EVENING UNTIL MONDAY EVENING * AT 03AM SATURDAY THE STAGE WAS 5.5 FEET * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 11.8 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. $$
000 WGUS82 KFFC 051621 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1221 PM EDT SAT APR 05 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. GAC117-121-060621- /O.EXT.KFFC.FL.W.0002.080406T1200Z-080407T1312Z/ /APHG1.1.ER.080406T1200Z.080406T1800Z.080407T0712Z.NO/ 1221 PM EDT SAT APR 05 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA * FROM TOMORROW MORNING UNTIL MONDAY MORNING * AT 11AM SATURDAY THE STAGE WAS 5.1 FEET AND RISING * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 7.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 7.2 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 7.0 FEET...BANKFULL AND FLOOD STAGE ARE REACHED ALONG BIG CREEK BETWEEN CUMMING IN FORSYTH COUNTY...TO ALPHARETTA...AND ROSWELL IN NORTH FULTON COUNTY. FLOODING STARTS TO EFFECT THE ALPHARETTA GREENWAY AND ABOUT 200 FEET OF THE GREENWAY NEED TO BE CLOSED. IN ADDITION...HIGH WATER BEGINS TO ENCROACH INTO PARK DOWNSTREAM OF GAGE NEAR ROSWELL ALONG STATE HIGHWAY 9 AND RIVERSIDE ROAD. $$ GAC059-133-219-051651- /O.CAN.KFFC.FL.W.0003.000000T0000Z-080407T2300Z/ /PNFG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1221 PM EDT SAT APR 05 2008 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL MONDAY EVENING * AT 11AM SATURDAY THE STAGE WAS 6.1 FEET AND RISING. * FLOOD STAGE IS 11.0 FEET * THE FORECAST IS TO REMAIN BELOW BANKFULL OF 10 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 4, 6:45 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 4, 6:45 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 PM EDT FRI APR 4 2008 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS CLOUDS BREAKING UP AS THE WEDGE BREAKS FROM SW TO NE. TEMPS AND DEWPOINTS ARE ON THE RISE WITH INCREASED MOIST SOUTHWESTERLY FLOW ALONG WITH A RATHER ACTIVE LINE OF STORMS MOVING EAST OUT OF AL. WE ARE CURRENTLY UNDER A TORNADO WATCH FOR ALL OF NORTH GA AND PORTIONS OF CENTRAL. A MODERATELY UNSTABLE AIRMASS CONTINUES TO SPREAD NORTHEASTWARD INTO THE STATE THIS AFTERNOON. ALSO SHEAR PROFILES ARE INCREASING ACROSS AL/GA. EXPECTING THUNDERSTORMS WILL INCREASE IN NUMBER AND INTENSITY THROUGH TONIGHT. TORNADOES...LARGE HAIL...AND DAMAGING WINDS WILL BE POSSIBLE WITH SEVERE STORM DEVELOPMENT. THE WEDGE THAT HAS BEEN OVER MOST OF THE STATE FOR THE PAST 24 HOURS IS ERODING FAST AND ALLOWING INCREASED AREAS OF INSTABILITY TO DEVELOP. CURRENTLY CAPES ARE IN THE 1000-1500 RANGE WITH LIFTED INDICES AROUND -3 TO -5. THE ACTUAL COLD FRONT DOES NOT MOVE INTO NW GA UNTIL AFTER 00Z SAT. A WAVE ALONG THE FRONT PUSHES NE OUT OF THE GULF SAT MORNING AND IS EXPECTED TO DEVELOP INTO A CLOSED LOW CENTER OVER CENTRAL GA BY 18Z SAT. THIS WAVE WILL BRING INCREASED MOISTURE WITH IT AND SLOW THE EASTERLY MOVEMENT OF THE FRONT. LOOKING FOR A 2 DAY QPF TOTAL OF 1 TO 2.5 INCHES OF MUCH NEEDED PRECIP ACROSS NORTH AND CENTRAL GA. THE FRONT IN EXPECTED TO BE EAST OF THE AREA BY 00Z SUN. HIGH PRESSURE BUILD IN FROM THE NORTH FOR SUN AND SHOULD KEEP MOST OF THE AREA PRECIPITATION FREE THROUGH SUN EVENING. ANOTHER WAVE MOVES NE OUT OF THE CENTRAL GULF SUN AFTERNOON BRINGING ANOTHER SHOT OF PRECIP TO SOUTH AND SOUTHWEST PORTIONS OF THE STATE SUN EVENING THROUGH MON MORNING. .LONG TERM /MONDAY THROUGH FRIDAY/... AFTER MONDAY THE WEATHER PATTERN IS NOT WELL DEFINED THROUGH DAY 7. MODELS KEEP A WEAK NOSE OF HIGH PRESSURE IN ACROSS THE STATE THROUGH MOST OF NEXT WEEK. AT THE SAME TIME THE MODELS ARE SHOWING A WEAKENING FRONTAL SYSTEM MOVING EAST OUT OF THE TN VALLEY TUE NIGHT AND INTO GA WED. INCREASED MOIST SOUTHERLY FLOW AHEAD OF THIS SYSTEM CALLS FOR AT LEAST A SLIGHT CHANCE OF PRECIPITATION. THIS FRONT NEVER EXITS THE AREA AS IT LOOKS LIKE IT STALLS ACROSS NORTH GA ALLOWING FOR WAVES TO TRAIN ALONG IT. WILL CONTINUE WITH EARLIER THINKING AND KEEP SLIGHT AND CHANCE POPS ACROSS THE STATE THROUGH DAY 7 && .AVIATION... NUMEROUS STRONG THUNDERSTORMS IN THE VICINITY OF THE LOCAL TERMINALS AT THIS MOMENT...AND WILL CONTINUE TO IMPACT THE NORTH GEORGIA THOUGH AT LEAST MIDNIGHT. CONSIDERABLE INSTABILITY WILL LINGER NEAR CSG/MCN WELL INTO THE OVERNIGHT...KEEPING THUNDERSTORMS IN THAT AREA THROUGH MORNING. CEILINGS/VIS ARE GOING TO BE CHAOTIC...VARYING BETWEEN IFR/MFVR THROUGH THE PERIOD. WINDS SHOULD REMAIN SOUTHWEST UNTIL FROPA SATURDAY AFTERNOON. RRH && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 67 49 74 52 / 70 100 20 10 20 ATLANTA 59 63 51 74 56 / 70 100 10 10 10 BLAIRSVILLE 56 62 43 72 47 / 100 80 10 10 10 CARTERSVILLE 56 62 44 75 52 / 90 90 10 10 10 COLUMBUS 66 73 53 79 57 / 70 100 10 20 20 GAINESVILLE 55 62 48 73 51 / 90 100 10 10 10 MACON 62 72 51 78 58 / 50 90 20 20 20 ROME 60 66 46 78 53 / 100 70 10 10 10 PEACHTREE CITY 60 65 46 75 53 / 70 100 5 10 10 VIDALIA 64 76 57 77 58 / 40 80 50 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
In the hours before
Local storm report, Apr 4, 8:40 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 3 ESE OLA 33.42N 83.99W
04/04/2008 E0.75 INCH HENRY GA TRAINED SPOTTER
&&
MGRIESINLocal storm report, Apr 4, 8:47 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 3 ESE OLA 33.42N 83.99W
04/04/2008 E0.75 INCH HENRY GA TRAINED SPOTTER
SOME SMALL TREE LIMBS WERE DOWN AS WELL.
&&
MGRIESINSpecial weather statement, Apr 4, 8:52 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 852 PM EDT FRI APR 4 2008 GAZ082-083-050130- 852 PM EDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND WIND GUSTS TO 45 MPH IN TWIGGS AND BIBB COUNTIES UNTIL 930 PM EDT... AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER NORTHERN HOUSTON AND SOUTHERN BIBB COUNTIES...MOVING NORTHEAST AT 45 MPH. THIS THUNDERSTORM WILL AFFECT SKIPPERTON...MACON...AND DRY BRANCH. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Local storm report, Apr 4, 8:57 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG 3 W STEWART 33.42N 83.90W
04/04/2008 NEWTON GA COUNTY OFFICIAL
SEVERAL TREES WERE REPORTED KNOCKED DOWN WEST OF STEWART
IN SOUTHERN NEWTON COUNTY.
0845 PM HAIL 2 N ROBINS AFB 32.64N 83.59W
04/04/2008 E0.75 INCH HOUSTON GA AMATEUR RADIO
&&
MGRIESINSpecial weather statement, Apr 4, 9:00 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 900 PM EDT FRI APR 4 2008 GAZ053-054-050130- 900 PM EDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN COWETA AND FAYETTE COUNTIES UNTIL 930 PM EDT... AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST NEWNAN...MOVING NORTHEAST AT 42 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS COWETA AND FAYETTE COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEWNAN...EAST NEWNAN...THOMAS CROSSROADS...TURIN...SHARPSBURG...CANONGATE...SENOIA...STARRS MILL... TYRONE...BROOKS...PEACHTREE CITY...SANDY CREEK...LEES MILL...INMAN AND WOOLSEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 4, 9:25 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 925 PM EDT FRI APR 4 2008 GAZ095-105-107-050215- 925 PM EDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN PULASKI...HOUSTON AND DOOLY COUNTIES UNTIL 1015 PM EDT... AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A BAND OF STRONG THUNDERSTORMS FROM DRAYTON...TO PINEHURST...TO UNADILLA...MOVING NORTHEAST AT 45 MPH. PEA-SIZED HAIL...WIND GUSTS TO 45 MPH...AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 39 min |
| Apr 4, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 44 min |
| Apr 4, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 27 min |
| Apr 4, 8:34 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Troup | 26 min |
| Apr 4, 8:38 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe | 52 min |
| Apr 4, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Troup | 51 min |
| Apr 4, 9:05 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 40 min |
| Apr 4, 9:26 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Talbot, Upson | 37 min |
| Apr 4, 9:44 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 25 hr |
| Apr 5, 11:30 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Treutlen | 45 min |
Nearby
River Flood Warnings in Georgia, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.